# SDR UPS05845549

- Difficulty date: September 9, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 10824101
- Part serial: 051L
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD LOWER TRAP FITTING IS CRACKED.  REMOVED AND REPLACED TRAP FITTING IAW DC-8 SRM 51-3-0 AND 51-2-20D.
